A six-year-old boy from Lisbon, Portugal has died just days after receiving his first dose of the Pfizer COVID-19 vaccine, reports CNN Portugal. The circumstances suggest a causal relationship with the vaccination.
On Monday, Central Lisbon University Hospital Centre (CHULN) announced that an unnamed six-year-old boy had died on Sunday, January 16th as a result of a cardiac arrest.
Central Lisbon University Hospital Centre confirms the death of a six-year-old boy on Sunday, January 16th with a positive test for Sars-CoV-2, who was admitted to Santa Maria Hospital a day earlier with a cardiorespiratory arrest. The causes of death are being analyzed.
The child had received the first dose of the vaccine against Covid-19, and CHULN has notified the case to Infarmed (Portugal’s National Institute of Pharmacy and Medicines) and the Directorate-General for Health.
CHULN issued a statement on Monday after the death of a 6-year-old boy just days after he was vaccinated with the Pfizer jab.
Infarmed issued a statement, saying:
“We confirm that we received the notification on Monday, January 17th of a suspected adverse reaction and this is being treated by Infarmed in conjunction with the regional unit of pharmacological vigilance of Lisbon, Setúbal and Santarém.”